Alert archive / Arizona / Winter Storm Warnings in 2020

Winter Storm Warning 2, NWS Flagstaff, AZ

November 8, 2020Coconino County, Navajo County, Arizona

NWS Flagstaff, AZ issued this winter storm warning at Nov 8, 2020, 12:56 PM MST for Coconino County, Navajo County, Arizona. It took effect at Nov 8, 2020, 3:00 PM MST. It was in force for 11 hr. 4 reports came from inside the area while it was in force.

The area

The counties it named, with what was reported inside it.

The facts

Issued
Nov 8, 2020, 12:56 PM MST (19:56 UTC)
In effect from
Nov 8, 2020, 3:00 PM MST
Expired
Nov 9, 2020, 2:15 AM MST
In force
11 hr
Issued by
NWS Flagstaff, AZ

Counties Coconino County, AZ, Navajo County, AZ

The radar

The Flagstaff radar (KFSX), 117 km from the middle of the area, began a volume at 19:56 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Nov 8, 9:34 PM MSTSNOW 4.55 W Parks, AZVERY LIGHT SNOW FALLING AT TIME OF OBSERVATION. WIND HAS WEAKENED.
Nov 9, 12:00 AM MSTSNOW 3.5Munds Park, AZ3.5 INCHES OF SNOW MEASURED IN MUNDS PARK AS OF MIDNIGHT. LIGHT SNOW CURRENTLY FALLING.
Nov 9, 12:48 AM MSTSNOW 2.2Flagstaff Airport, AZ2.2 INCHES OF SNOW MEASURED AT THE FLAGSTAFF AIRPORT. NO SNOW FALLING AT THE TIME OF OBSERVATION.
Nov 9, 12:51 AM MSTSNOW 22 Se Doney Park, AZ2 INCHES OF SNOW ESTIMATED IN DONEY PARK SINCE THE STORM STARTED SUNDAY AFTERNOON.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

The nearest sounding before it

Flgstf/Belemont, AZ (KFGZ), launched 12:00Z, 7.9 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Flgstf/Belemont, AZ at 12:00Z on 2020-11-08Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 9 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Flgstf/Belemont, AZ at 12:00Z on 2020-11-08The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 298 square meters per square second.1939587897117136Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
9 J/kg
Mixed-layer CIN
-2 J/kg
Mixed-layer LCL
682 m above ground
0-6 km bulk shear
111 kt
0-1 km storm-relative helicity
298 m²/s²
0-3 km storm-relative helicity
316 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

843 
WWUS45 KFGZ 081956
WSWFGZ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Flagstaff AZ
1256 PM MST Sun Nov 8 2020

AZZ015-016-090700-
/O.UPG.KFGZ.WW.Y.0005.201109T0000Z-201109T1500Z/
/O.NEW.KFGZ.WS.W.0002.201108T2200Z-201109T1500Z/
Western Mogollon Rim-Eastern Mogollon Rim-
Including the cities of Flagstaff and Happy Jack
1256 PM MST Sun Nov 8 2020

...WINTER STORM WARNING IN EFFECT FROM 3 PM TODAY UNTIL 8 AM MST 
MONDAY ABOVE 5500 FEET...

* WHAT...Heavy snow expected above 5500 feet. Total snow 
  accumulations of 4 to 10 inches with locally higher amounts above 
  7000 feet. Winds gusting as high as 40 mph.

* WHERE...Areas above 5500 feet near Doney Park, Flagstaff, Forest 
  Lakes, Heber-Overgaard and Williams.

* WHEN...From 3 PM today until 8 AM MST Monday. 

* IMPACTS...Travel could be very difficult. Patchy blowing snow
  could significantly reduce visibility. The hazardous conditions
  will likely impact the morning commute.

  Snow forecast from 3 PM Today to 8 AM Monday:

     Doney Park  4 to 8  inches       Flagstaff  6 to 10 inches
   Forest Lakes  7 to 11 inches Heber-Overgaard  1 to 3  inches
       Williams  6 to 10 inches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

AZZ004-090700-
/O.UPG.KFGZ.WW.Y.0005.201109T0000Z-201109T1500Z/
/O.NEW.KFGZ.WS.W.0002.201108T2200Z-201109T1500Z/
Kaibab Plateau-
Including the city of Jacob Lake
1256 PM MST Sun Nov 8 2020

...WINTER STORM WARNING IN EFFECT UNTIL 8 AM MST MONDAY ABOVE
5500 FEET...

* WHAT...Heavy snow expected above 5500 feet. Total snow
  accumulations of 4 to 10 inches with higher amounts possible
  above 7000 feet. Winds gusting as high as 35 mph.

* WHERE...Areas above 5500 feet near Jacob Lake.

* WHEN...Until 8 AM MST Monday.

* IMPACTS...Travel could be very difficult. The hazardous 
  conditions could impact the morning commute.

  Snow forecast from 3 PM Today to 8 AM Monday:

     Jacob Lake  6 to 10 inches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

AZZ006-007-038-090700-
/O.EXT.KFGZ.WW.Y.0005.201108T2200Z-201109T1500Z/
Grand Canyon Country-Coconino Plateau-
Oak Creek and Sycamore Canyons-
Including the cities of Grand Canyon Village and Valle
1256 PM MST Sun Nov 8 2020

...WINTER WEATHER ADVISORY NOW IN EFFECT UNTIL 8 AM MST MONDAY
ABOVE 5500 FEET...

* WHAT...Snow expected above 5500 feet. Total snow accumulations of 
  2 to 6 inches, with locally higher amounts on the North Rim.
  Winds gusting as high as 35 mph.

* WHERE...Areas above 5500 feet near Grand Canyon, North Rim and 
  Valle.

* WHEN...From 3 PM this afternoon to 8 AM MST Monday.

* IMPACTS...Travel could be very difficult. The hazardous
  conditions will likely impact the morning commute.

  Snow forecast from 3 PM Today to 8 AM Monday:

   Grand Canyon  3 to 5  inches       North Rim  7 to 11 inches
          Valle  3 to 5  inches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

AZZ011-017-039-090700-
/O.CON.KFGZ.WW.Y.0005.201109T0300Z-201109T1800Z/
Chuska Mountains and Defiance Plateau-White Mountains-
Black Mesa Area-
Including the cities of Window Rock, Ganado, Show Low, and Greer
1256 PM MST Sun Nov 8 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT FROM 8 PM THIS
EVENING TO 11 AM MST MONDAY ABOVE 5500 FEET...

* WHAT...Snow expected above 5500 feet. Total snow accumulations
  of 2 to 6 inches. Winds gusting as high as 45 mph.

* WHERE...Areas above 5500 feet near Alpine, Buffalo Pass, 
  Ganado, Pinetop-Lakeside, Shonto, Show Low and Window Rock.

* WHEN...From 8 PM this evening to 11 AM MST Monday.

* IMPACTS...Travel could be very difficult. Patchy blowing snow
  could significantly reduce visibility. The hazardous conditions
  will impact the morning commute. Gusty winds could bring down 
  tree branches.

  Snow forecast from 8 PM Today to 11 AM Monday:

         Alpine  1 to 3  inches    Buffalo Pass  4 to 8  inches
         Ganado  2 to 4  inches  Pinetop-Lkside  4 to 6  inches
         Shonto  2 to 4  inches        Show Low  2 to 4  inches
    Window Rock  1 to 3  inches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

For more information from the National Weather Service visit:
http://weather.gov/flagstaff

For a more detailed table of forecast snow amounts for counties,
reservations and roads go to:
http://weather.gov/flagstaff/SnowTables
2 follow-up statements
740 
WWUS45 KFGZ 090744
WSWFGZ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Flagstaff AZ
1244 AM MST Mon Nov 9 2020

AZZ004-091500-
/O.CON.KFGZ.WS.W.0002.000000T0000Z-201109T1500Z/
Kaibab Plateau-
Including the city of Jacob Lake
1244 AM MST Mon Nov 9 2020

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING ABOVE 5500 FEET...

* WHAT...Heavy snow above 5500 feet. Additional snow 
  accumulations of 1 to 3 inches.

* WHERE...Areas above 5500 feet near Jacob Lake.

* WHEN...Until 8 AM MST this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

  Additional snow forecast from 12 AM Today to 8 AM Today:

     Jacob Lake  1 to 3  inches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

AZZ015-016-091500-
/O.CON.KFGZ.WS.W.0002.000000T0000Z-201109T1500Z/
Western Mogollon Rim-Eastern Mogollon Rim-
Including the cities of Flagstaff and Happy Jack
1244 AM MST Mon Nov 9 2020

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING ABOVE 5500 FEET...

* WHAT...Heavy snow above 5500 feet. Additional snow 
  accumulations of 2 to 4 inches. Winds gusting as high as 40 
  mph.

* WHERE...Areas above 5500 feet near Doney Park, Flagstaff, 
  Forest Lakes, Heber-Overgaard and Williams.

* WHEN...Until 8 AM MST this morning.

* IMPACTS...Plan on slippery road conditions. Patchy blowing 
  snow could significantly reduce visibility. The hazardous 
  conditions could impact the morning commute.

 Additional snow forecast from 12 AM Today to 8 AM Today:

     Doney Park  1 to 2  inches       Flagstaff  1 to 3  inches
   Forest Lakes  3 to 5  inches Heber-Overgaard  1 to 2  inches
       Williams  1 to 3  inches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If you must travel, keep an extra flashlight, food, and water in
your vehicle in case of an emergency. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

AZZ006-007-038-091500-
/O.CON.KFGZ.WW.Y.0005.000000T0000Z-201109T1500Z/
Grand Canyon Country-Coconino Plateau-
Oak Creek and Sycamore Canyons-
Including the cities of Grand Canyon Village and Valle
1244 AM MST Mon Nov 9 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING ABOVE 5500 FEET...

* WHAT...Snow above 5500 feet. Additional snow accumulations of 
  up to two inches.

* WHERE...Areas above 5500 feet near Grand Canyon, North Rim and 
  Valle.

* WHEN...Until 8 AM MST this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

  Additional snow forecast from 12 AM Today to 8 AM Today:

   Grand Canyon  0 to 1  inches       North Rim  1 to 3  inches
          Valle  1 to 2  inches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

AZZ011-017-039-091500-
/O.CON.KFGZ.WW.Y.0005.000000T0000Z-201109T1800Z/
Chuska Mountains and Defiance Plateau-White Mountains-
Black Mesa Area-
Including the cities of Window Rock, Ganado, Show Low, and Greer
1244 AM MST Mon Nov 9 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING ABOVE 5500 FEET...

* WHAT...Snow above 5500 feet. Additional snow accumulations of 
  1 to 6 inches. Winds gusting as high as 50 mph.

* WHERE...Areas above 5500 feet near Alpine, Buffalo Pass, 
  Ganado, Pinetop-Lakeside, Shonto, Show Low and Window Rock.

* WHEN...Until 11 AM MST this morning.

* IMPACTS...Plan on slippery road conditions. Patchy blowing 
  snow could significantly reduce visibility. The hazardous 
  conditions could impact the morning commute. Gusty winds could 
  bring down tree branches.

  Additional snow forecast from 12 AM Today to 11 AM Today:

         Alpine  1 to 3  inches    Buffalo Pass  4 to 6  inches
         Ganado  2 to 4  inches  Pinetop-Lkside  3 to 5  inches
         Shonto  1 to 3  inches        Show Low  2 to 4  inches
    Window Rock  1 to 3  inches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

For more information from the National Weather Service visit:
http://weather.gov/flagstaff

For a more detailed table of forecast snow amounts for counties,
reservations and roads go to:
http://weather.gov/flagstaff/SnowTables
748 
WWUS45 KFGZ 090915
WSWFGZ

URGENT - WINTER WEATHER MESSAGE
National Weather Service Flagstaff AZ
215 AM MST Mon Nov 9 2020

AZZ004-015-016-091500-
/O.CAN.KFGZ.WS.W.0002.000000T0000Z-201109T1500Z/
/O.EXA.KFGZ.WW.Y.0005.000000T0000Z-201109T1500Z/
Kaibab Plateau-Western Mogollon Rim-Eastern Mogollon Rim-
Including the cities of Flagstaff, Jacob Lake, Happy Jack
215 AM MST Mon Nov 9 2020

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 8 AM MST THIS MORNING
ABOVE 5500 FEET...

...WINTER STORM WARNING IS CANCELLED...

* WHAT...Snow above 5500 feet. Additional snow accumulations of 1
  to 3 inches. Winds gusting as high as 30 mph.

* WHERE...Areas above 5500 feet near Doney Park, Flagstaff, 
  Forest Lakes, Fredonia, Heber-Overgaard, Jacob Lake and 
  Williams.

* WHEN...Until 8 AM MST this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

  Additional snow forecast from 2 AM Today to 8 AM Today:

     Doney Park  1 to 2  inches       Flagstaff  1 to 2  inches
   Forest Lakes  2 to 4  inches        Fredonia  0 to 1  inches
Heber-Overgaard  0 to 1  inches      Jacob Lake  1 to 2  inches
       Williams  1 to 2  inches.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

AZZ006-007-038-091500-
/O.CON.KFGZ.WW.Y.0005.000000T0000Z-201109T1500Z/
Grand Canyon Country-Coconino Plateau-
Oak Creek and Sycamore Canyons-
Including the cities of Grand Canyon Village, Valle, and Sedona
215 AM MST Mon Nov 9 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 8 AM MST THIS
MORNING ABOVE 5500 FEET...

* WHAT...Snow. Additional snow accumulations of up to one inch.

* WHERE...Areas near Grand Canyon, North Rim, Sedona and Valle.

* WHEN...Until 8 AM MST this morning.

* IMPACTS...Plan on slippery road conditions. The hazardous 
  conditions could impact the morning commute.

Additional snow forecast from 2 AM Today to 8 AM Today:

   Grand Canyon  0 to 1  inches       North Rim  1 to 3  inches
          Valle  1 to 2  inches.
 
PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

AZZ011-017-039-091515-
/O.CON.KFGZ.WW.Y.0005.000000T0000Z-201109T1800Z/
Chuska Mountains and Defiance Plateau-White Mountains-
Black Mesa Area-
Including the cities of Window Rock, Ganado, Show Low, and Greer
215 AM MST Mon Nov 9 2020

...WINTER WEATHER ADVISORY REMAINS IN EFFECT UNTIL 11 AM MST THIS
MORNING ABOVE 5500 FEET...

* WHAT...Snow. Additional snow accumulations of 2 to 4 inches.
  Winds gusting as high as 35 mph.

* WHERE...Areas near Alpine, Buffalo Pass, Ganado, Pinetop- 
  Lakeside, Shonto, Show Low, Whiteriver and Window Rock.

* WHEN...Until 11 AM MST this morning.

* IMPACTS...Plan on slippery road conditions. Areas of blowing 
  snow could significantly reduce visibility. The hazardous 
  conditions could impact the morning commute. 

Additional snow forecast from 2 AM Today to 11 AM Today:

         Alpine  1 to 3  inches    Buffalo Pass  3 to 5  inches
         Ganado  1 to 3  inches  Pinetop-Lkside  2 to 4  inches
         Shonto  1 to 3  inches        Show Low  2 to 4  inches
    Window Rock  1 to 3  inches.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

Slow down and use caution while traveling. 

The latest road conditions for the state you are calling from can
be obtained by calling 5 1 1.

&&

$$

For more information from the National Weather Service visit:
http://weather.gov/flagstaff

For a more detailed table of forecast snow amounts for counties,
reservations and roads go to:
http://weather.gov/flagstaff/SnowTables

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Flagstaff, AZ wrote its last area forecast discussion before this winter storm warning went out at Nov 8, 10:29 AM MST, 2 hours 27 minutes earlier.

Area forecast discussion, Nov 8, 10:29 AM MST, 2 hours 27 minutes before
Area Forecast Discussion
National Weather Service Flagstaff AZ
1029 AM MST Sun Nov 8 2020

.SYNOPSIS...A second winter weather maker will move across
northern Arizona from this afternoon through Monday morning.
Expect periods of wind, rain, and mountain snow. Significant snow
accumulations over the higher terrain are forecast for tonight,
with hazardous travel conditions. Dry and cold conditions return
Tuesday.

&&

.UPDATE...Overall, not much change to the forecast this morning as
the cold winter storm system remains on track to affect the region
later this afternoon into Monday. With snowfall amounts forecast
to be just a bit higher for the Kaibab Plateau and Mogollon Rim
(including Jacob Lake and the Flagstaff region), we are likely
going to be upgrading these areas to a Winter Storm Warning, with
the start time moved up a couple hours to 3 PM MST. Latest model
data shows the snow beginning in these areas by early this
afternoon. Will keep the remainder of the Winter Weather Advisory
as is for the eastern part of the state above 5500 feet. The main
story is to avoid travel if possible from late this afternoon through
Monday morning in the high country. Gusty winds could also create
some areas of blowing snow at times, reducing visibility even
further. Still looks like most of the snow is out of the area by
late tomorrow morning.

&&

.PREV DISCUSSION /303 AM MST/...

The forecast focus remains on track for the winter weather headed
to northern Arizona this morning. We have added a Wind Advisory
for this afternoon to the Mogollon Rim and Little Colorado River
Valleys for southwest winds 20 to 30 mph with gusts to 45 mph. The
Winter Weather Advisory for portions of northern Arizona above
5500 feet from this evening through Monday morning looks good.

Satellite imagery at 3 am shows a broad trough across the western
U.S. The upper level disturbance set to move across our area
tonight - Monday morning is over the central Sierra Nevada range.
Low level moisture is streaming into northern Arizona on southwest
flow. When one adds the colder air already in place, things are
looking good for a round of winter weather.

Progs are in very good agreement moving the Sierra disturbance
into western Arizona this afternoon then eastward through mid day
Monday. Timing of precipitation onset looks like by late this
afternoon for areas west of Page to Payson line, and then
expanding to the rest of northern Arizona this evening. Additional
cold air with this system will bring snow levels to below 5000
feet on Sunday night. Forecast snow amounts are in the 6-10 inch
range along the higher elevations (above 6500 feet) of the Kaibab
Plateau, Mogollon Rim, and White Mountains with 1-4 inches
possible as low as 5000 feet. Locally higher amounts are a
definite possibility. We expect occasional snow rates of an inch
per hour overnight.

By sunrise Monday the main band of precipitation should be along
and east of a 4 Corners to Payson line. This area could pick up
2-4 inches of snow Monday morning. Western Arizona will see
showers ending, with clearing skies and chilly temperatures.

This does look like a decent bout of winter weather for the
northland tonight - early Monday. Today is a good time to get
your winter travel kit together. It's a good idea to avoid travel
tonight and early Monday if possible.  Dry weather then returns
through Thursday. Expect very cold lows temperatures Tuesday and
Wednesday mornings, with single digits for most of high elevation
and teen across the northeast quarter. A fast moving system
brings a chance of showers Friday.

&&

.AVIATION...For the 18Z package...South to southwest winds
increasing to 15-25 kts with gusts 30-40 kts from midday through the
afternoon. Winds will gradually weaken tonight. Another round of
rain and snow showers will start from the west to east afternoon
through the remainder of the TAF period. Expect widespread MVFR and
IFR conditions tonight with areas of LIFR over the higher terrain
due to heavy snow. Aviation discussion not updated for TAF
amendments.

&&

.FIRE WEATHER...A second, stronger storm system will cross the area
this afternoon through Monday morning bringing gusty southwest
winds, significant high elevation snow, and low elevation rain
showers. Many locations will receive wetting precipitation.
Precipitation will end from west to east Monday.

Tuesday through Thursday...Mostly clear weather with cold nights and
a daytime warming trend.

&&

.FGZ WATCHES/WARNINGS/ADVISORIES...Wind Advisory until 5 PM MST this
afternoon FOR AZZ012>017.

Winter Weather Advisory from 8 PM this evening to 11 AM MST
Monday FOR AZZ011-017-039.

Winter Weather Advisory from 5 PM this afternoon to 8 AM MST
Monday FOR AZZ004-006-007-015-016-038.

&&

PUBLIC...JJ
AVIATION...MAS
FIRE WEATHER...MAS

For Northern Arizona weather information visit
weather.gov/flagstaff

In the hours before

Local storm report, Nov 8, 8:48 AM MST, 4 hours 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
848 AM MST SUN NOV 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0722 PM     NON-TSTM WND GST 10 NW GREER             34.11N 109.57W
11/07/2020  M59 MPH          APACHE             AZ   MESONET

            MESONET STATION FW0157 GREEN''S PEAK.

&&
Local storm report, Nov 8, 8:49 AM MST, 4 hours 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
849 AM MST SUN NOV 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1030 PM     NON-TSTM WND GST 2 W SPRINGERVILLE       34.13N 109.32W
11/07/2020  M61 MPH          APACHE             AZ   AWOS

            AWOS STATION KJTC SPRINGERVILLE AIRPORT.

&&
Local storm report, Nov 8, 8:55 AM MST, 4 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE FLAGSTAFF AZ
855 AM MST SUN NOV 8 2020

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1130 AM     NON-TSTM WND GST 4 SW PRESCOTT VALLEY    34.57N 112.37W
11/07/2020  M60 MPH          YAVAPAI            AZ   PUBLIC

            AT LEAST 60 MPH WINDS IN DIAMOND VALLEY.
            SMALL BRANCHES UP TO 1 INCH IN DIAMETER
            BROKEN OFF TREES. LARGE TREES SWAYING.

&&

MAS

The office that day

Everything else NWS Flagstaff, AZ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Nov 8, 2:04 AM MSTWind AdvisoryFGZApache, Coconino, Navajo18 hr

Nearby

Winter Storm Warnings in Arizona, 2020Every winter storm warning in 2020

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.